1. Dismiss Notice
  2. Would you like to join the IL team? See open jobs!
    Dismiss Notice
  3. Liked anything that you read here? You may nominate it as the Finest Posts!
    Dismiss Notice
  4. What can you teach someone online? Tell us here!
    Dismiss Notice
  5. If someone taught you via skype, what would you want to learn? Tell us here!
    Dismiss Notice

Does Metformin cause scanty periods

Discussion in 'Fertility & Trying to Conceive' started by ramyav_cse, Apr 21, 2010.

  1. ramyav_cse

    ramyav_cse Gold IL'ite

    Messages:
    828
    Likes Received:
    179
    Trophy Points:
    108
    Gender:
    Female
    I have been seeing this issue ever since I started Metformin. I take 500*2 mg of Metformin per day. I have been having hardly 2 days of flow ever since I started taking Metformin(sorry TMI). Has somebody faced the same issue or should I check for any other ailment? Plz advice :drowning
    Moderators, pl feel free to move/combine this post if this has been discussed already.

    Thanks
    Ramya
     
    Loading...

  2. Vasumathy

    Vasumathy Moderator Staff Member IL Hall of Fame

    Messages:
    10,106
    Likes Received:
    1,976
    Trophy Points:
    438
    Gender:
    Female
    It didn't do it with me. I used Metformin for almost two years. But with clomid i felt lighter periods...
    Check with your gynec too!
     

Share This Page